# SDR SWAA2012052104158

- Difficulty date: May 19, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 53,127 hours, 42,926 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 47N5213
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EEPLS COVER MISSING AT ROW 12.  INSTALLED COVER PER MM.
